Vol. 19, No. 1, 1966

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On a stronger version of Wallis’ formula

Uppuluri V. Ramamohana Rao

Vol. 19 (1966), No. 1, 183–187
Abstract

In Mathematical Statistics, estimation of parameters which index the probability density functions of random variables is an interesting area. The object of estimation is to look for estimators which have ‘desirable’ properties. It turns out that the lower bounds on the variances of estimators can be used to derive some inequalities. This is illustrated here in connection with Wallis’ formula.

Mathematical Subject Classification
Primary: 62.99
Milestones
Received: 6 October 1965
Published: 1 October 1966
Authors
Uppuluri V. Ramamohana Rao